Skip to Main content Skip to Navigation
Journal articles

Improvement and generalization of Papasoglu's lemma

Abstract : We improve an isoperimetric inequality due to Panos Papasoglu. We also generalize this inequality to the Finsler case by proving an optimal Finsler version of the Besicovitch's lemma which holds for any notion of Finsler volume.
Document type :
Journal articles
Complete list of metadata
Contributor : Simon Allais Connect in order to contact the contributor
Submitted on : Thursday, November 19, 2020 - 4:48:17 PM
Last modification on : Wednesday, December 1, 2021 - 3:47:45 AM


Allais GJM 2016.pdf
Publisher files allowed on an open archive


  • HAL Id : ensl-03015004, version 1



Simon Allais. Improvement and generalization of Papasoglu's lemma. The Graduate Journal of Mathematics, Mediterranean Institute for the Mathematical Sciences (MIMS), 2018, 3 (1), pp.31 - 36. ⟨ensl-03015004⟩



Les métriques sont temporairement indisponibles